Alert archive / Connecticut / Areal Flood Warnings in 2021
Areal Flood Warning 1, NWS New York, NY
NWS New York, NY issued this areal flood warning at Jul 9, 2021, 1:12 PM EDT for 4 counties in Connecticut. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 1:12 PM EDT (17:12 UTC)
- Expired
- Jul 9, 2021, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT
The radar
The Brookhaven radar (KOKX), 62 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
334
WGUS41 KOKX 091712
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New York NY
112 PM EDT Fri Jul 9 2021
CTC001-007-009-011-092300-
/O.NEW.KOKX.FA.W.0001.210709T1712Z-210709T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-Middlesex CT-New Haven CT-New London CT-
112 PM EDT Fri Jul 9 2021
The National Weather Service in Upton has issued a
* Flood Warning for Urban area and small stream in...
Southern Fairfield County in southern Connecticut...
Middlesex County in southern Connecticut...
New Haven County in southern Connecticut...
Western New London County in southern Connecticut...
* Until 700 PM EDT.
* At 112 PM EDT, Doppler radar indicated heavy rain has fallen
throughout the morning into early this afternoon. Residual
flooding from this earlier rain is still ongoing in some locations
within the warned area. Also, some area rivers and streams may
exceed their banks from excess and delayed runoff within the
warned area. Between 2 and 5 inches of rain have fallen.
* Some locations that will experience flooding include...
Bridgeport, New Haven, Waterbury, Norwalk, Meriden, Milford,
Middletown, Wallingford, Norwich, Shelton, Naugatuck, New London,
Guilford, Southbury, Wolcott, Colchester, Clinton, East Hampton,
Old Saybrook and Durham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4101 7351 4120 7334 4127 7342 4138 7335
4156 7295 4155 7285 4164 7263 4162 7249
4158 7247 4161 7233 4171 7224 4166 7212
4129 7211 4125 7291
$$
JM2 follow-up statements
449
WGUS81 KOKX 091748
FLSOKX
Flood Statement
National Weather Service New York NY
148 PM EDT Fri Jul 9 2021
CTC001-007-009-011-092300-
/O.CON.KOKX.FA.W.0001.000000T0000Z-210709T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-Middlesex CT-New Haven CT-New London CT-
148 PM EDT Fri Jul 9 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING REMAINS IN EFFECT
UNTIL 7 PM EDT THIS EVENING FOR SOUTHERN FAIRFIELD, MIDDLESEX, NEW
HAVEN AND WESTERN NEW LONDON COUNTIES...
At 148 PM EDT, Doppler radar indicated heavy rain has fallen
throughout the morning into early this afternoon. Residual flooding
from this earlier rain is still ongoing in some locations within the
warned area. Also, some area rivers and streams will exceed their
banks from excess and delayed runoff within the warned area. Between
2 and 5 inches of rain have fallen. Please continue to heed
remaining road closures.
Some locations that will experience flooding include...
Bridgeport, New Haven, Waterbury, Norwalk, Meriden, Milford,
Middletown, Wallingford, Norwich, Shelton, Naugatuck, New London,
Guilford, Southbury, Wolcott, Colchester, Clinton, East Hampton,
Old Saybrook and Durham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4101 7351 4120 7334 4127 7342 4138 7335
4156 7295 4155 7285 4164 7263 4162 7249
4158 7247 4161 7233 4171 7224 4166 7212
4129 7211 4125 7291
$$
JM598
WGUS81 KOKX 092309
FLSOKX
Flood Statement
National Weather Service New York NY
709 PM EDT Fri Jul 9 2021
CTC001-007-009-011-092319-
/O.EXP.KOKX.FA.W.0001.000000T0000Z-210709T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-Middlesex CT-New Haven CT-New London CT-
709 PM EDT Fri Jul 9 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING HAS EXPIRED FOR
SOUTHERN FAIRFIELD, MIDDLESEX, NEW HAVEN AND WESTERN NEW LONDON
COUNTIES...
Between 3 and 5 inches of rain fell across the area late last night
into this morning. Residual flooding from this earlier rain is still
ongoing in some locations, while some area rivers and streams will
exceed their banks from delayed runoff. In addition, some scattered
shower and thunderstorm activity this evening may drop an additional
one half to one inch of rain in localized spots, which would
exacerbate flooding. This warning will be replaced by an advisory.
LAT...LON 4101 7351 4120 7334 4127 7342 4138 7335
4156 7295 4155 7285 4164 7263 4162 7249
4158 7247 4161 7233 4171 7224 4166 7212
4129 7211 4125 7291
$$
NVWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this areal flood warning went out at Jul 9, 10:38 AM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 9, 10:38 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service New York NY
1038 AM EDT Fri Jul 9 2021
.SYNOPSIS...
Elsa will impact the area through this afternoon. Please refer
to the latest forecast and track information on Elsa from the
National Hurricane Center. A weak cold front approaches and
crosses the region later tonight before weak high pressure
builds in for the weekend. A warm front approaches Monday into
Tuesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast is on track this hour as Elsa exited the NJ coast and
turned almost due east/northeast per latest 88D data on its
approach to eastern Long Island. Winds have picked up in
response, with a 51 mph gust reported at NDBC buoy 44025 and a
43 mph gust at the NYS Mesonet site at Brooklyn College. The
heaviest rainfall thus far has occurred across central/southern
Nassau County and parts of central and eastern Long Island and
SW CT, with a widespread 1-1.5 inches with locally 2.5 inches
reported thus far with the initial bands that have rotated
onshore.
Elsa will impact the area for much of the day today, and there
has not been much change in the forecast thinking with this
update. Heaviest precipitation per latest short term CAMs/HREF
do show an eastward shift in the axis of heaviest rainfall,so
have trimmed back QPF across the Lower Hudson Valley and SW CT.
Northeastern NJ and parts of southern CT do look to have the
best chance to exceed FFG (1-2" in 3 hrs) during the event so
this will have to be watched for possible flash flooding. Flash
flood watch remains in effect for the entire area through noon.
Flood advisories are in effect for much of these areas for the
next few hours.
Winds will be on the increase early this morning, with the
strongest sustained and gusts over eastern LI and eastern ocean
waters, gusting to 35-45kts through this morning. Elsewhere
across Long Island and southeastern CT, gusts to 35kts are
possible. 10m HRRR wind gust potential is depicting some gusts
35-40kts on the backside of the system over NYC and points east
for a brief period as well this morning as Elsa pulls away.
Temperatures today will be a bit cooler than previous days given the
cloud cover to start. Went similar to MOS with mid 80s highs across
the interior and upper 70s to low 80s for coastal regions.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Wind and rain impacts from Elsa should wane by later this afternoon
into this evening as a cold front and attendant mid level wave
approach from the west. Once again, the area is under the threat for
scattered showers and thunderstorms by late afternoon. Short term
model soundings are indicating some marginal instability (1000-1500
J/kg SBCAPE), and 30-40kts of bulk shear by early evening north and
west of NYC. Based on model soundings, convective winds look to
be the greatest threat with any storms that do develop, through
this does not look to be widespread. As such, SPC has the
entire region in a marginal risk for severe storms later today.
Flash flooding would again be possible with any storms that
occur over areas that have already received rainfall from
Thursday's event or Elsa.
Quieter weather returns for Saturday as high pressure build back
in.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
No major changes to the long term with this update.
Upper ridge builds over the Atlantic into the start of the
period as an upper low deepens over the Central Plains. This
will result in a warming trend and increasing chances for
showers and thunderstorms for the area. Southwest flow aloft
tends to favor interior/western zones for best chances, but
there is some uncertainty regarding the the position of the
ridge and the track and timing of the associated upper low to
the north and west. The CWA could be close enough to the storm
track on the northern periphery of the ridge to produce several
rounds of active wx. On the other hand, a drier scenario would
favor a few airmass storms each day mainly over the interior.
For now, the blended approach was taken and the NBM followed.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
Tropical Storm Elsa continues to pass east of the terminals
this morning, exiting quickly to the northeast this afternoon. A
cold front then crosses the region this evening.
MVFR to IFR conditions will rapidly improve to VFR from west to
east this morning. MVFR or lower conditions are then possible
again late this afternoon into this evening in additional
showers and thunderstorms.
N-NE winds 10-15 kt this morning will ultimately shift to the W
and then SW this afternoon. Gusts 25-35 kt are possible this
morning as Elsa pulls away from the region. at the coast. Winds
will then shift back to the N tonight at less than 10 kt.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Peak gusts to 35 kt possible through 16z. Amendments likely for
category changes and wind shifts into the early afternoon.
.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.Sat...Mainly VFR. A few afternoon/evening showers possible.
.Sun-Tue... Mostly VFR. MVFR possible in showers and
thunderstorms.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Southerly winds and seas build ahead of Elsa's increase
this morning. Tropical storm conditions are likely today on the
eastern waters as Elsa passes through or nearby. Ocean seas
likely build to 8 to 12 ft. SCA continues for the Western Sound
and NY Harbor as there could be some gusts 25-30 kt late
tonight into early Friday. Please refer to the latest forecast
and track information on Elsa from the National Hurricane
Center. Winds and seas slowly subside late Friday into Friday
night as Elsa departs well to the north and east.
Seas continue to subside on Sat, with waves below 5 ft expected
by late day. Winds will be below SCA levels on all waters Sun-
Tue. Seas on the ocean may touch 5 ft at times Sun and Mon.
&&
.HYDROLOGY...
Flooding likely through midday Friday with periods of heavy
rain and potential thunderstorms, 2 to 4 inches of rainfall with
locally higher amounts possible during this time with Elsa.
Scattered areas of poor drainage/urban flash flooding is likely,
with flooding of areas adjacent to fast reacting small rivers
and streams possible.
Possible showers and thunderstorms later this evening may also
bring at least minor urban flooding with any stronger storms.
No hydrologic concerns from Saturday through Friday.
&&
.TIDES/COASTAL FLOODING...
There remains a high risk of rip currents at the ocean beaches
through Saturday. Surf height of around 6-7 ft is expected today
long period SE swells. There is a high risk of rip currents
again for all ocean beaches Saturday.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.
&&
SYNOPSIS...DBR/MW
NEAR TERM...DBR
SHORT TERM...DBR
LONG TERM...DS/MW
AVIATION...FEB/DS
MARINE...DBR/DS
HYDROLOGY...DBR/DS
TIDES/COASTAL FLOODING...DSHazardous weather outlook, Jul 8, 9:36 PM EDT, 15 hours 36 minutes before
Hazardous Weather Outlook National Weather Service New York NY 936 PM EDT Thu Jul 8 2021 NYZ075-178-100145- Kings (Brooklyn)-Southern Queens- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-179-100145- Southwest Suffolk-Southeast Suffolk-Southern Nassau- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>007-009-NJZ002-004-006-103>108-NYZ067>074-176-177-100145- Northern Fairfield-Northern New Haven-Northern Middlesex- Southern Fairfield-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northern Queens-Northern Nassau- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ008-010>012-NYZ078-079-100145- Northern New London-Southern New Haven-Southern Middlesex- Southern New London-Northwest Suffolk-Northeast Suffolk- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-340-345-350-353-355-100145- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 936 PM EDT Thu Jul 8 2021 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-100145- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 936 PM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Tropical Storm Elsa will move through overnight bringing heavy rain and potentially gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Tropical Storm Elsa will move through Friday morning bringing heavy rain and potentially gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jul 9, 11:31 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1131 AM EDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 1 S CENTERPORT 40.89N 73.37W
07/09/2021 SUFFOLK NY CO-OP OBSERVER
SEVERAL STREETS ARE IMPASSABLE DUE TO
FLOODING.
&&
JBLocal storm report, Jul 9, 11:39 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1139 AM EDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM FLASH FLOOD 1 SW WEST HAVEN 41.26N 72.99W
07/09/2021 NEW HAVEN CT BROADCAST MEDIA
LANDSLIDE COMPROMISING RAILROAD TRACKS NEAR
CALLEGARI DRIVE IN WEST HAVEN. METRO-NORTH
TRAINS BEING DIVERTED.
&&
DSRSpecial weather statement, Jul 9, 11:39 AM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service New York NY
1139 AM EDT Fri Jul 9 2021
CTZ006>008-010>012-NYZ079-081-091730-
Southern Middlesex-Southern New London-Northern New London-Northern
New Haven-Northern Middlesex-Southern New Haven-Southeast
Suffolk-Northeast Suffolk-
1139 AM EDT Fri Jul 9 2021
...50 to 65 mph Wind Gusts Possible for Eastern Long Island and
southeastern Connecticut through 130pm....
At 1133 AM EDT, radar inidcated an area of 50 to 65 mph winds along
a line extending south from near New Haven, across Long Island Sound
to Baiting Hollow to Shinnecock Inlet.
Wind gusts of 50 to 65 mph are possible along the immediate coast,
particularly the north fork of Long Island.
Expect wind damage to trees and power lines. For your protection
move to an interior room on the lowest floor of a building.
Locations impacted include...
New Haven, Wallingford, Norwich, Riverhead, Shirley, New London,
Guilford, Southold, Manorville, Clinton, Groton, Old Saybrook, Wading
River, Center Moriches and Mattituck.
LAT...LON 4134 7183 4111 7228 4106 7226 4104 7212
4114 7213 4101 7209 4108 7186 4106 7185
4104 7188 4072 7287 4098 7289 4100 7264
4118 7223 4125 7222 4123 7289 4138 7296
4159 7179
TIME...MOT...LOC 1533Z 249DEG 9KT 4142 7290 4058 7279
NVLocal storm report, Jul 9, 11:41 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1141 AM EDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TROPICAL STORM 4 NE CALVERTON 40.97N 72.71W
07/09/2021 SUFFOLK NY MESONET
64 MPH GUST AT MESONET STATION EW4141
BAITING HOLLOW.
&&
DSRLocal storm report, Jul 9, 11:46 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1146 AM EDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 2 W DARIEN 41.05N 73.52W
07/09/2021 FAIRFIELD CT PUBLIC
MULTIPLE YARDS COMPLETELY FLOODED ON COVE
ROAD NEAR VAN BUSKIRK AVENUE. WATER NEAR TOP
OF SEVERAL VEHICLES.
&&Local storm report, Jul 9, 11:57 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1157 AM EDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM TROPICAL STORM WESTHAMPTON 40.85N 72.62W
07/09/2021 SUFFOLK NY ASOS
45 MPH AT WESTHAMPTON AIRPORT.
&&
DSRThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:13 PM EDT | Special Weather Statement | OKX | 47 min | |
| Jul 8, 10:01 PM EDT | Special Weather Statement | OKX | 44 min | |
| Jul 9, 5:30 AM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 3 hr |
| Jul 9, 5:42 AM EDT | River Flood Warning | OKX | Southeastern Connecticut Planning Region | 18 hr |
| Jul 9, 7:09 AM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 3 hr |
| Jul 9, 8:29 AM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 61 min |
| Jul 9, 8:47 AM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 4 hr |
| Jul 9, 8:56 AM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region | 3 hr |
| Jul 9, 9:26 AM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 2 hr |
| Jul 9, 10:22 AM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 2 hr |
| Jul 9, 11:39 AM EDT | Special Weather Statement | OKX | 111 min | |
| Jul 9, 11:48 AM EDT | Flash Flood Warning | OKX | Southeastern Connecticut Planning Region | 3 hr |
| Jul 9, 12:43 PM EDT | Flash Flood Watch | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 77 min |
| Jul 9, 7:12 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 5 hr |
Nearby
Areal Flood Warnings in Connecticut, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.